MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30009UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician intended to use a resolute integrity drug-eluting stent to treat a calcified lesion in the rca with a previous deployed des.No damage noted to device packaging.Device was inspected prior to use no issues noted.Negative prep was performed followed by neutral prep.Lesion was pre-dilated.Resistance was encountered when advancing the device past a just deployed resolute, excessive force was not used.Physician was unable to deploy the stent and when the physician pulled it back into the 6f guideliner, he noticed under fluoro, that the stent slipped off the balloon.He then removed the guideliner and the stent without any issue to the patient.He successfully deployed a resolute immediately afterwards.Physician insists that there was no issue with the resolute integrity.
 
Additional Manufacturer Narrative
Stop cock returned attached to luer.Kinks were visible on the hypotube and distal shaft.Visual inspection confirmed that the stent was not present on the balloon.Stent crimp impressions were visible on the exposed balloon surface.Dislodged stent was returned, and deformation could be seen to the stent wraps at one end of the stent.The distal tip was damaged.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6459553
Report Number9612164-2017-00359
Device Sequence Number13601093
Product Code NIQ
UDI-Device Identifier00643169037489
UDI-Public00643169037489
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2018
Device Catalogue NumberRSINT30009UX
Device Lot Number0008244005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
05/13/2017
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date06/07/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1